Grzegorz A. Rempala, PhD


Phone: 614-292-0006

1841 Neil Ave
226 Cunz Hall
Columbus, OH, 43210

Home Department Biopage: Mathematical Biosciences Institute

Research Interests

Complex Stochastic Systems Theory
Molecular Biosystems Modeling
Mathematical and Statistical Methods in Genomics


DSc, Habilitatus (post-doctoral degree), Warsaw Technical University
PhD, Applied Mathematics (US degree conferral), University of Warsaw
PhD, Mathematical Statistics, Bowling Green State University
MA, Summa Cum Laude Mathematics, University of Warsaw

Selected Publications

Rempala G.A. and Wesolowski, J. Double Asymptotics for the Chi-square Statistic. Statistics and Probability Letters 119, 317-325 (2016). DOI:10.1016/j.spl.2016.09.004

Hartmann K, Seweryn M, Handleman SK, Rempala GA, Sadee W. Non-linear inter- actions between candidate genes of myocardial infarction revealed in mRNA expres- sion profiles. BMC Genomics 2016 17(1):738. doi: 10.1186/s12864-016-3075-6.

Lu, R., Smith, R.M., Seweryn, M.T., Wang, D., Hartmann, K., Webb, A. Sadee, W., Rempala G.A. Analyzing allele specific RNA expression using mixture models. BMC Genomics 16:(1) 566 (2015). DOI:10.1186/s12864-015-1749-0

Burch M, Jacobsen K, Tien J, Rempala, GA Network-Based Analysis of a Small Ebola Outbreak. Math. Biosci. Eng. 2016 14(1), 67–77. doi:10.3934/mbe.2017005.

Cebula, A., Seweryn, M., Rempala, G. A., (..) Ignatowicz, L. Thymus-derived regulatory T-cells control tol- erance to commensal microbiota. Nature, 497 258–262 (2013). DOI:10.1038/nature12079

Rempala, G.A. and Seweryn, M. Methods for diversity and overlap analysis in T-cell receptor populations. Journal of Mathematical Biology (2013). In press. DOI: 10.1007/s00285- 012-0589-7

Rempala, G.A. and Choi., B. Inference for Discretely Observed Stochastic Kinetic Networks with Applications to Epidemic Modeling. Biostatistics (2012) 13(1): 153-165. DOI:10.1093/biostatistics/kxr019

Gheorghe Craciun, Casian Pantea, G.A. Rempala Algebraic Methods for Inferring Biochemical Networks: a Maximum Likelihood Approach. Computational Biology and Chemistry vol. 33, no 5, pp 361-367 (2009). DOI:10.1016/j.compbiolchem.2009.07.014.

Rempala, G. A. and Wesolowski J. Symmetric Functionals on Random Matrices and Random Matchings Problems. Springer Series of the Institute for Mathematics and Its Applications. Hardcover, Springer-Verlag, New York 2008 ISBN-13: 978-0387751450

Ball, K., Kurtz, T., Popovic L., and Rempala, G. Multiscale stochastic approximations for biochemical reaction networks. Annals of Applied Probability 16(4), 1925-1961 (2006).

Green Buckeye Certified CEPH CAHME